MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 40CM, 1.5, B

ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 40CM, 1.5, B
Model Number 6173
Medical Device Problem Codes Therapeutic or Diagnostic Output Failure (3023); Migration (4003)
Health Effect - Clinical Code Movement Disorder (4412)
Date of Event 07/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reporter phone number (b)(6).Date of event is estimated.
 
Event or Problem Description
It was reported that patient experienced involuntary movement.Repositioning the lead on (b)(6) 2023 did not resolve the issue.It was confirmed via ct-scan that the left lead had migrated.As a result, surgical intervention was undertaken wherein the lead was explanted to address the issue.
 
Additional Manufacturer Narrative
Corrected data describe event or problem date of explant a patient underwent a lead revision was reported to abbott.It was determined that after a lead explant due to involuntary movement a new lead was implanted, and patient¿s symptoms persisted.Ct-scan showed that the newly implanted lead had migrated.As a result, the lead was explanted to address the issue.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
 
Event or Problem Description
It was reported that patient experienced involuntary movements of the right upper extremity.Surgical intervention was undertaken on (b)(6) 2023 wherein the left lead was explanted and replaced.The involuntary movements of the right upper extremity persisted after the replacement.Cranial ct-scan showed that the newly implanted left lead had migrated.As a result, surgical intervention was undertaken on 22 mar 2024 wherein the left lead was explanted to address the issue.
 
Additional Manufacturer Narrative
A patient underwent a lead revision was reported to abbott.It was determined that after a lead explant due to involuntary movement a new lead was implanted, and patient¿s symptoms persisted.Ct-scan showed that the newly implanted lead had migrated.As a result, the lead was explanted to address the issue.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
 
Additional Manufacturer Narrative

Brand Name
8CH INFINITY DBS LEAD KIT, 40CM, 1.5, B
Common Device Name
DBS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19016501
Report Number1627487-2024-07868
Device Sequence Number20876124
Product Code MHY
UDI-Device Identifier05415067020697
UDI-Public(01)05415067020697(10)5517880(17)180531
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Model Number6173
Device Lot Number5517880
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/05/2024
03/27/2025
08/26/2025
Initial Report FDA Received Date04/01/2024
Supplement Report FDA Received Date05/29/2024
03/28/2025
09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexMale
Patient Weight73 KG